Alert archive / South Carolina / Frost Advisories in 2012
Frost Advisory 4, NWS Wilmington, NC
NWS Wilmington, NC issued this frost advisory at Nov 7, 2012, 12:34 PM EST for Brunswick County, Columbus County, New Hanover County, North Carolina; 4 counties in South Carolina. It took effect at Nov 8, 2012, 1:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2012, 12:34 PM EST (17:34 UTC)
- In effect from
- Nov 8, 2012, 1:00 AM EST
- Expired
- Nov 8, 2012, 8:57 AM EST
- In force
- 8 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Florence County, SC, Georgetown County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 51 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932 WWUS72 KILM 071734 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1234 PM EST WED NOV 7 2012 NCZ087-096-105-SCZ017-023-024-080300- /O.NEW.KILM.FZ.W.0002.121108T0700Z-121108T1300Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... BENNETTSVILLE...DARLINGTON...DILLON 1234 PM EST WED NOV 7 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY. * TEMPERATURES...NEAR 32 DEGREES...LOWEST IN WIND PROTECTED AREAS. * TIMING...FOR A COUPLE HOURS AROUND SUNRISE. * IMPACTS...FROST IS ALSO EXPECTED TO DEVELOP OVERNIGHT AND PERSIST FOR AN HOUR OR TWO AFTER SUNRISE. THE FROST SHOULD BE MOST WIDESPREAD IN WIND PROTECTED AREAS. COLD SENSITIVE PLANTS MAY NOT SURVIVE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL COLD SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ NCZ099-107-109-SCZ032-033-039-053-055-080300- /O.NEW.KILM.FR.Y.0004.121108T0600Z-121108T1400Z/ COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...WILMINGTON...LELAND... BOLIVIA...SHALLOTTE...FLORENCE...MARION...KINGSTREE...CONWAY... ANDREWS 1234 PM EST WED NOV 7 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY. * TEMPERATURES...IN THE MID 30S...LOWEST IN WIND PROTECTED AREAS. * TIMING...DEVELOPING AFTER MIDNIGHT AND PERSISTING FOR AN HOUR OR TWO AFTER SUNRISE. * IMPACTS...FROST SHOULD BE MOST WIDESPREAD IN WIND PROTECTED AREAS. COLD SENSITIVE PLANTS MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 27
3 follow-up statements
961 WWUS72 KILM 080226 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 926 PM EST WED NOV 7 2012 NCZ099-SCZ032-033-053-081030- /O.UPG.KILM.FR.Y.0004.121108T0600Z-121108T1400Z/ /O.EXB.KILM.FZ.W.0002.121108T0600Z-121108T1400Z/ COLUMBUS-FLORENCE-MARION-INLAND HORRY- INCLUDING THE CITIES OF...WHITEVILLE...FLORENCE...MARION...CONWAY 926 PM EST WED NOV 7 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...FALLING INTO THE LOWER 30S. * TIMING...BEGINNING AFTER 1 AM AND CONTINUING FOR AN HOUR AFTER SUNRISE THURSDAY. * IMPACTS...FROST IS ALSO EXPECTED TO DEVELOP OVERNIGHT AND PERSIST FOR AN HOUR OR TWO AFTER SUNRISE. THE FROST SHOULD BE MOST WIDESPREAD IN WIND PROTECTED AREAS. COLD SENSITIVE PLANTS MAY NOT SURVIVE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ NCZ087-096-105-SCZ017-023-024-081030- /O.EXT.KILM.FZ.W.0002.121108T0600Z-121108T1400Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... BENNETTSVILLE...DARLINGTON...DILLON 926 PM EST WED NOV 7 2012 ...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...BEGINNING AFTER 1 AM AND CONTINUING FOR AN HOUR AFTER SUNRISE THURSDAY. * IMPACTS...FROST IS ALSO EXPECTED TO DEVELOP OVERNIGHT AND PERSIST FOR AN HOUR OR TWO AFTER SUNRISE. THE FROST SHOULD BE MOST WIDESPREAD IN WIND PROTECTED AREAS. COLD SENSITIVE PLANTS MAY NOT SURVIVE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL COLD SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ NCZ107-109-SCZ039-055-081030- /O.CON.KILM.FR.Y.0004.121108T0600Z-121108T1400Z/ INLAND NEW HANOVER-INLAND BRUNSWICK-WILLIAMSBURG- INLAND GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...LELAND...BOLIVIA... SHALLOTTE...KINGSTREE...ANDREWS 926 PM EST WED NOV 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY... * TEMPERATURES...IN THE UPPER 30S. * TIMING...DEVELOPING AFTER 1 AM AND PERSISTING FOR AN HOUR OR TWO AFTER SUNRISE. * IMPACTS...FROST SHOULD BE MOST WIDESPREAD IN WIND PROTECTED AREAS. COLD SENSITIVE PLANTS MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TRA
694 WWUS72 KILM 081004 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 504 AM EST THU NOV 8 2012 NCZ087-096-099-105-SCZ017-023-024-032-033-053-081400- /O.CON.KILM.FZ.W.0002.000000T0000Z-121108T1400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY 504 AM EST THU NOV 8 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...CONTINUING FOR AN HOUR AFTER SUNRISE THIS MORNING. * IMPACTS...COLD SENSITIVE PLANTS MAY NOT SURVIVE IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS CAN KILL COLD SENSITIVE VEGETATION UNLESS PROTECTIVE ACTIONS ARE TAKEN. && $$ NCZ107-109-SCZ039-055-081400- /O.CON.KILM.FR.Y.0004.000000T0000Z-121108T1400Z/ INLAND NEW HANOVER-INLAND BRUNSWICK-WILLIAMSBURG- INLAND GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...LELAND...BOLIVIA... SHALLOTTE...KINGSTREE...ANDREWS 504 AM EST THU NOV 8 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...PERSISTING FOR AN HOUR OR TWO AFTER SUNRISE THIS MORNING. * IMPACTS...FROST SHOULD BE MOST WIDESPREAD IN WIND PROTECTED AREAS. COLD SENSITIVE PLANTS MAY BE DAMAGED OR KILLED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 40
699 WWUS72 KILM 081357 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 857 AM EST THU NOV 8 2012 NCZ087-096-099-105-SCZ017-023-024-032-033-053-081500- /O.CAN.KILM.FZ.W.0002.000000T0000Z-121108T1400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY 857 AM EST THU NOV 8 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RECOVERED ABOVE FREEZING...ON THEIR WAY UP TO ABOUT 60 DEGREES THIS AFTERNOON. MUCH OF THE AREA WILL BE NEAR THE FREEZING MARK AGAIN LATE TONIGHT. $$ NCZ107-109-SCZ039-055-081500- /O.CAN.KILM.FR.Y.0004.000000T0000Z-121108T1400Z/ INLAND NEW HANOVER-INLAND BRUNSWICK-WILLIAMSBURG- INLAND GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...LELAND...BOLIVIA... SHALLOTTE...KINGSTREE...ANDREWS 857 AM EST THU NOV 8 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE RECOVERED ABOVE FREEZING...ON THEIR WAY UP TO AROUND 60 DEGREES THIS AFTERNOON. TEMPERATURES WILL BE IN THE LOWER TO MID 30S AGAIN LATE TONIGHT. $$ 27
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this frost advisory went out at Nov 7, 12:24 PM EST, 10 minutes earlier.
Area forecast discussion, Nov 7, 12:24 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1224 PM EST WED NOV 7 2012
.SYNOPSIS...
AN INTENSIFYING COASTAL STORM WILL CONTINUE TO MOVE AWAY TO THE
NORTHEAST TODAY. HIGH PRESSURE WILL BUILD IN BEHIND THIS SYSTEM AND
REMAIN OVER THE AREA THROUGH MONDAY...BRINGING A SIGNIFICANT WARMING
TREND TO THE REGION. A COLD FRONT WILL APPROACH FROM THE WEST ON
TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 10 AM WEDNESDAY...CHANNELED VORTICITY IS ALLOWING FOR SOME
LIGHT PRECIPITATION WELL TO OUR W TODAY. HOWEVER...GIVEN TEMPS AT
500 MB ARE NEAR MINUS 25 DEG C...THERE IS A SMALL CHANCE OF AN
INSTABILITY SHOWER ACROSS THE EASTERN CAROLINAS. GIVEN THE SUB CLOUD
LAYER WILL CONTINUE TO DRY THROUGH THE DAY...WILL OPT TO ONLY
INCLUDE THE MENTION OF AN ISOLATED SPRINKLE.
COLD AIR ADVECTION AND VARYING AMOUNTS OF CLOUD COVER WILL ONLY
SUPPORT HIGHS THIS AFTERNOON IN THE MID 50S.
CURRENTLY ASCERTAINING WHERE TO INCLUDE FROST ADVISORIES FOR
TONIGHT. THE COLDEST OF GUIDANCE DOES SUPPORT A MARGINAL FREEZE
ACROSS SOME LOCATIONS. THE FROST AND FREEZE FORECAST HINGES LARGELY
ON THE AMOUNT OF RESIDUAL CLOUD COVER THAT PERSISTS INTO THE
OVERNIGHT AND HOW QUICKLY THE WINDS ARE ABLE TO DECOUPLE. THE LONGER
WINDS ARE LIGHT TO CALM...THE GREATER THE RISK FOR A WIDER SPREAD
FROST AND POSSIBLE FREEZE IN A FEW LOCATIONS. LOWS TONIGHT SHOULD BE
COMMONLY IN THE MID 30S...WIND SHELTERED...TRADITIONALLY COLD SPOTS
WILL LIKELY FIND THEIR WAY DOWN INTO THE LOWER 30S.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...STRONG NOR'EASTER DEPARTING WELL TO THE
NORTHEAST AT THE START OF THE PERIOD WILL LEAVE A LINGERING 5H
TROUGH AND CAA ACROSS THE EASTERN US. ALTHOUGH THE W/NW FLOW BEHIND
THE DEPARTING SYSTEM WILL HELP TO DRY THE COLUMN AND ERODE THE CLOUD
COVER...ONGOING CAA WILL ACTUALLY HELP LOWER 8H TEMPS THROUGH THE
DAY...SO THURSDAY WILL REMAIN WELL BELOW NORMAL WITH HIGHS ONLY A
DEGREE OR TWO EITHER SIDE OF 60. CONTINUED COOL ADVECTION AND CLEAR
SKY CONDITIONS THURSDAY NIGHT WILL MAKE FOR A VERY COLD NIGHT...WITH
LOW AND MID 30S EXPECTED ACROSS THE AREA. IT SHOULD BE TOO DRY FOR
ANY FROST THURSDAY NIGHT HOWEVER. 5H RIDGE BEGINS TO BUBBLE UP FROM
THE GULF COAST AS THE NOR'EASTER PULLS AWAY FRIDAY...CREATING A MUCH
WARMER DAY WITH MORE SUNSHINE. HIGHS WILL BE IN THE MID 60S WITH
LOWS AT NIGHT FALLING TO JUST BELOW 40.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 300 AM WEDNESDAY...HIGHLY AMPLIFIED UPPER PATTERN CONTINUES
THROUGH THE EXTENDED...MEANING FEATURES MOVE QUITE SLOWLY THROUGH
THE WKND AND INTO EARLY NEXT WEEK. SAT-MON...LARGE UPPER RIDGE
AMPLIFIES FURTHER ACROSS THE EAST...WITH 5H HEIGHTS RISING TO NEARLY
2 SD'S ABOVE CLIMO FOR MID-NOVEMBER. VERY DRY MID LEVELS WILL ALLOW
FOR CONSIDERABLE SUNSHINE...WHICH COMBINE WITH 8H TEMPS OF 10C AND
1000-850 THICKNESSES OF 135DM TO RAISE TEMPS TO A FEW DEGREES ABOVE
NORMAL. BY MONDAY...HIGH PRESSURE SHIFTS OFFSHORE ALLOWING FOR
RETURN FLOW TO DEVELOP WHICH INCREASES LOW-LEVEL THETA-E AND CREATES
SOMEWHAT INCREASED CLOUD COVER. STILL...WITH A PRONOUNCED SUBSIDENCE
INVERSION NOTED IN SOUNDINGS...NO PRECIP EXPECTED MONDAY.
GUIDANCE INDICATING THAT LARGE UPPER RIDGE FINALLY PUSHES AWAY
TUESDAY AS A POTENTIALLY STRONG COLD FRONT DRAPES THROUGH THE
MIDWEST AND CROSSES THE CAROLINAS LATE TUESDAY. WITH PRONOUNCED
PRE-FRONTAL MOISTURE ADVECTION AHEAD OF THIS FRONT...EXPECT
SHOWERS/TSTMS TUESDAY AND WILL CONTINUE CHC POP EVEN THIS FAR OUT.
TEMPS TUESDAY WILL AGAIN BE ABOVE NORMAL BEFORE THE FROPA LATE IN
THE DAY.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 18Z...HIGH CONFIDENCE FOR VFR THROUGH THE VALID TAF PERIOD. MID
TO HIGH LEVEL CLOUDS WILL PERSIST THROUGHOUT THE DAY AS A
STRENGTHENING LOW PRESSURE SYSTEM OFFSHORE CONTINUES TO INTENSIFY
AND PROGRESS NORTHWARD. CANNOT RULE OUT AREAS OF LIGHT DRIZZLE
THIS AFTERNOON...THOUGH CONFIDENCE IS LOWERED AS LOW LEVELS
CONTINUE TO DRY OUT. GENERALLY NORTH WINDS AOB 10 KTS THIS
AFTERNOON WILL BECOMING AOB 5 KTS INTO THE EVENING HOURS...WITH
CLOUDS DECREASING IN COVERAGE. FOR THURSDAY...EXPECT NORTH WINDS
AOB 10 KTS WITH NEARLY CLEAR SKIES.
EXTENDED OUTLOOK...POSSIBLE BRIEF MVFR/IFR CONDITIONS DUE TO FOG SAT
AND SUN MORNINGS. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10 AM WEDNESDAY...NO HEADLINES ACROSS THE WATERS FOR THE
REMAINDER OF THE PERIOD. CHILLY AIR WILL CONTINUE TO FILTER ACROSS
THE WATERS AS LOW PRESSURE OFFSHORE OF THE MID ATLANTIC AND NEW
ENGLAND CONTINUES TO PULL AWAY FROM OUR WATERS THROUGH TONIGHT. THE
TIGHTER PRESSURE GRADIENT WILL NOT BE FELT THIS FAR S. WIND SPEEDS
WILL BE NO HIGHER THAN 15 TO 20 KT. THE DIRECTION WILL BE FROM THE
NNW. SEAS WILL GENERALLY BE 2 TO 4 FT...WITH SOME 5 FOOT SEAS ACROSS
THE OUTER FRINGES OF AMZ250 AND AMZ252...WHERE A NNW FETCH IS
MAXIMIZED.
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...STRONG NOR'EASTER DEPARTING WELL TO THE NE
AT THE START OF THE PERIOD LEAVES GUSTY NW WINDS OF 10-20 KTS
THROUGH MUCH OF THURSDAY. EVEN WITH THESE STRONG WINDS...THE
OFFSHORE COMPONENT PUSHES THE HIGHEST SEAS AWAY FROM SHORE...AND
WAVES WILL BE 1-3 FT...ALTHOUGH WITH A SHORT AND CHOPPY PERIOD.
DECREASING NW WINDS EASE TO AROUND 10 KTS FRIDAY...AND SEAS FALL IN
TANDEM...BECOMING 1-2 FT THROUGH THE END OF THE WEEK.
LONG TERM /SATURDAY THROUGH SUNDAY/...
AS OF 300 AM WEDNESDAY...HIGH PRESSURE RIDGES DOWN THE EAST COAST
THROUGH THE WKND...LEAVING NE WINDS ACROSS THE WATERS...BECOMING
EAST ON SUNDAY. SEAS WILL BE ONLY 1-2 FT SATURDAY...BUT INCREASE TO
2-3 FT ON SUNDAY THANKS TO LONGER FETCH ACROSS THE ATLANTIC DUE TO
THE MORE EASTERLY WIND DIRECTION.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WARNING FROM 2 AM TO 8 AM EST THURSDAY FOR SCZ017-023-
024.
FROST ADVISORY FROM 1 AM TO 9 AM EST THURSDAY FOR SCZ032-033-
039-053-055.
NC...FREEZE WARNING FROM 2 AM TO 8 AM EST THURSDAY FOR NCZ087-096-
105.
FROST ADVISORY FROM 1 AM TO 9 AM EST THURSDAY FOR NCZ099-107-
109.
MARINE...NONE.
&&
SYNOPSIS...JDW
NEAR TERM...RJD
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...SGLHazardous weather outlook, Nov 7, 10:34 AM EST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1034 AM EST WED NOV 7 2012 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-081545- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 1034 AM EST WED NOV 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NEAR FREEZING TEMPERATURES AND SOME LATE NIGHT FROST EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FIRE WEATHER CONCERNS FOR THURSDAY THROUGH SATURDAY... DAILY AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 30 PERCENT OR LOWER. PLEASE MONITOR FOR ANY ADDITIONAL STATEMENTS FROM THE NWS OR FROM YOUR LOCAL COUNTY EMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-081545- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 1034 AM EST WED NOV 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PATCHY LATE NIGHT FROST IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FIRE WEATHER CONCERNS FOR THURSDAY THROUGH SATURDAY... DAILY AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO 30 PERCENT OR LOWER. PLEASE MONITOR FOR ANY ADDITIONAL STATEMENTS FROM THE NWS OR FROM YOUR LOCAL COUNTY EMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-081545- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1034 AM EST WED NOV 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 12:34 PM EST | Freeze Warning | ILM | Bladen, Columbus, Pender, Robeson | 20 hr |
Nearby
Frost Advisories in South Carolina, 2012Frost Advisories in North Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.